| Catalog Number |
FP015 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/21/2023.D4: batch # unk.Investigation summary the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that two fp015 devices were returned inside it's original packaging unopened.Upon visual inspection, a sleeve of 20mm was observed to be inside the package of 15mm sleeve.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
Event or Problem Description
It was reported that during a lung procedure it was noticed the black sleeve is 20 milliliters which is too big.After opening up a couple they ended up just using the larger device to complete the procedure.No patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/29/2023.D4: batch # unk.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that two(2) fp015 devices were returned inside it's original packaging unopened and one(1) was returned without packaging.Upon visual inspection, a sleeve of 20mm was observed to be inside the package of 15mm sleeve.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.